Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 486357, 12 pages
http://dx.doi.org/10.1155/2013/486357
Research Article

Global Attractivity Results on Complete Ordered Metric Spaces for Third-Order Difference Equations

1Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood road, Pretoria 0002, South Africa
2University of Tunisia, Tunis College of Sciences and Techniques, 5 Avenue Taha Hussein, BP 56, Bab Manara, Tunis, Tunisia

Received 24 October 2012; Accepted 31 January 2013

Academic Editor: Jacques Liandrat

Copyright © 2013 Mujahid Abbas and Maher Berzig. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mujahid Abbas and Maher Berzig, “Global Attractivity Results on Complete Ordered Metric Spaces for Third-Order Difference Equations,” International Journal of Analysis, vol. 2013, Article ID 486357, 12 pages, 2013. https://doi.org/10.1155/2013/486357.